MATOBA TSUNETAKA, M.D.; MASAHIKO OGATA, M.D.; HIROSHI KUWAHARA, M.D.
To the editor: The therapeutic effect of calcium antagonists on Raynaud's phenomenon has been reported by Kahan and associates (1) and Vayssairat and associates (2). We conducted an open trial on the therapeutic effect of diltiazem, a calcium antagonist.
Seventeen men with vibration disease, occupational Raynaud's syndrome were studied. The mean age was 54 years. No patient had cardiovascular disease. Primary and secondary cases of Raynaud's phenomenon were excluded.
Diltiazem, 30 mg orally three time daily, was given to the patients for 6 weeks. Before and after this treatment period, we evaluated the subjected symptoms (30 items including Raynaud's phenomenon,
MATOBA TSUNETAKA, MASAHIKO OGATA, HIROSHI KUWAHARA. Diltiazem and Raynaud's Syndrome. Ann Intern Med. 1982;97:455. doi: 10.7326/0003-4819-97-3-455_1
Download citation file:
Published: Ann Intern Med. 1982;97(3):455.
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use